Istituto di Scienza e Tecnologie dell'Informazione     
Padovani C. Strong ellipticity of transversely isotropic elasticity tensors. In: Meccanica, vol. 37 (6) pp. 515 - 525. Kluwer, 2002.
The strong ellipticity of the elasticity tensor of a linearly hyperelastic, transversely isotropic material is investigated. The necessary and sufficient conditions for the elasticity tensor to be strongly elliptic are determined for the five constants characterizing it.
Subject Transversely isotropic materials
Strong ellipticity
Theory of elasticity

Icona documento 1) Download Document PDF

Icona documento Open access Icona documento Restricted Icona documento Private


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional